# SDR ABXA9801108

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 5910411515
- Condition: Cracked
- Location: Lt Elevator
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD 79-19-02, FOUND LEFT ELEVATOR CRACKED IN FRONT SPAR AREA.  REPLACED ELEVATOR IAW DC9 MM 27-30-02 AND 27-30-03.
